# SDR AALA202203156665

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 18,261 hours, 6,944 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING CAME ON AT CRUISE ALTITUDE FOR ABOUT 3 SECONDS THEN WENT OUT. FLIGHT ATTENDANT COULD NOT CONFIRM ANY SMOKE OR VAPING. MAINTENANCE PERFORMED LAVATORY SMOKE DETECTION WARNING SYSTEM TEST PER AMM 26-17-00 WITH NO LIGHT OR WARNING INDICATED.
